Mathematics

College of Sciences

Works Published in 2019

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2019 journal article

Nonlinear Schrodinger equations and the universal description of dispersive shock wave structure

STUDIES IN APPLIED MATHEMATICS, 142(3), 241–268.

By: T. Congy, G. El, M. Hoefer & M. Shearer

Sources: Web Of Science, ORCID
Added: April 2, 2019

2019 journal article

An optimal control approach for blood pressure regulation during head-up tilt

BIOLOGICAL CYBERNETICS, 113(1-2), 149–159.

By: N. Williams, J. Mehlsen, H. Tran & M. Olufsen

Sources: Web Of Science, ORCID
Added: April 2, 2019

2019 journal article

Parameter subset selection techniques for problems in mathematical biology

BIOLOGICAL CYBERNETICS, 113(1-2), 121–138.

By: C. Olsen, J. Ottesen, R. Smith & M. Olufsen

Sources: Web Of Science, ORCID
Added: April 2, 2019

2019 journal article

A direct method for accurate solution and gradient computations for elliptic interface problems

NUMERICAL ALGORITHMS, 80(3), 709–740.

By: X. Chen, X. Feng & Z. Li

Sources: Web Of Science, ORCID
Added: April 2, 2019

2019 journal article

Optimal control of immunosuppressants in renal transplant recipients susceptible to BKV infection

OPTIMAL CONTROL APPLICATIONS & METHODS, 40(2), 292–309.

By: N. Murad, H. Tran & H. Banks

Source: Web Of Science
Added: March 25, 2019

2019 journal article

Convergence of the EDIIS Algorithm for Nonlinear Equations

SIAM Journal on Scientific Computing, 41(1), A365–A379.

By: X. Chen & C. Kelley

Sources: Web Of Science, ORCID, Crossref
Added: March 18, 2019

2019 journal article

Ecosystem function in predator-prey food webs-confronting dynamic models with empirical data

JOURNAL OF ANIMAL ECOLOGY, 88(2), 196–210.

By: A. Curtsdotter, H. Banks, J. Banks, M. Jonsson, T. Jonsson, A. Laubmeier, M. Traugott, R. Bommarco

Source: NC State University Libraries
Added: March 4, 2019

2019 journal article

Hemodynamic assessment of pulmonary hypertension in mice: a model-based analysis of the disease mechanism

BIOMECHANICS AND MODELING IN MECHANOBIOLOGY, 18(1), 219–243.

By: M. Qureshi, M. Colebank, L. Paun, L. Fix, N. Chesler, M. Haider, N. Hill, D. Husmeier, M. Olufsen

Source: NC State University Libraries
Added: February 25, 2019

2019 journal article

Closed formula for univariate subresultants in multiple roots

Linear Algebra and Its Applications, 565, 123–155.

By: D. Carlos, T. Krick, A. Szanto & M. Valdettaro

Sources: NC State University Libraries, ORCID
Added: February 25, 2019

2019 journal article

Quantum Circuit Realization of Morphological Gradient for Quantum Grayscale Image

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 58(2), 415–435.

By: P. Fan, R. Zhou, W. Hu & N. Jing

Sources: NC State University Libraries, ORCID
Added: February 11, 2019

2019 journal article

Identifiability of Phylogenetic Parameters from k-mer Data Under the Coalescent

BULLETIN OF MATHEMATICAL BIOLOGY, 81(2), 431–451.

By: C. Durden & S. Sullivant

Source: NC State University Libraries
Added: February 11, 2019

2019 journal article

Low-Rank Sum-of-Squares Representations on Varieties of Minimal Degree

INTERNATIONAL MATHEMATICS RESEARCH NOTICES, (1), 33–54.

By: G. Blekherman, D. Plaumann, R. Sinn & C. Vinzant

Source: NC State University Libraries
Added: February 4, 2019

2019 journal article

INDEPENDENCE OF ITERATED WHITEHEAD DOUBLES

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 147(3), 1313–1324.

By: J. Pinzon-Caicedo

Source: NC State University Libraries
Added: January 28, 2019

2019 journal article

FRATTINI PROPERTIES AND NILPOTENCY IN LEIBNIZ ALGEBRAS

INTERNATIONAL ELECTRONIC JOURNAL OF ALGEBRA, 25, 64–76.

By: A. McAlister, K. Rovira & E. Stitzinger

Sources: NC State University Libraries, ORCID
Added: January 21, 2019

2019 journal article

Quantum image edge extraction based on classical Sobel operator for NEQR

QUANTUM INFORMATION PROCESSING, 18(1).

By: P. Fan, R. Zhou, W. Hu & N. Jing

Sources: NC State University Libraries, ORCID
Added: December 17, 2018

2019 journal article

Direct implementation of high order BGT artificial boundary conditions

Journal of Computational Physics, 376, 98–128.

By: M. Medvinsky, S. Tsynkov & E. Turkel

Sources: NC State University Libraries, ORCID, Crossref
Added: December 10, 2018

2019 journal article

PARAMETER IDENTIFICATION AND SENSITIVITY ANALYSIS FOR A PHYTOPLANKTON COMPETITION MODEL

QUARTERLY OF APPLIED MATHEMATICS, 77(1), 1–18.

By: T. Stojsavljevic, G. Pinter, I. Lauko & N. Myers

Source: NC State University Libraries
Added: December 3, 2018

2019 journal article

A note on positive-definite, symplectic four-manifolds

JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 21(1), 257–270.

By: J. Hom & T. Lidman

Source: NC State University Libraries
Added: November 26, 2018